Drug-induced Creutzfeldt-Jakob like syndrome.

J Psychiatry Neurosci. 1992 September; 17(3): 103–105.
PMCID: PMC1188422
Department of Neurology, Hahnemann University, Philadelphia, Pennsylvania.
This article has been cited by other articles in PMC.

Abstract

A patient with progressive neurological deterioration characterized by cognitive impairment, myoclonus, Parkinson’s syndrome, an abnormal electroencephalogram and fasciculations was considered for brain biopsy for suspected Creutzfeldt-Jakob disease. Complete clinical recovery followed discontinuation of lithium and nortriptyline. Awareness of this unusual drug-induced Creutzfeldt-Jakob like syndrome can avoid costly, invasive and unnecessary investigative procedures.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

Up ↑

%d bloggers like this: